# SDR DALA2016020100804

- Difficulty date: January 13, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,395 hours, 37,699 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 28R, BS 1600.  REPAIRED IAW ER/A 52229 2-14.  REPAIR APPROVAL LIMITED TO 12 MONTHS VALIDITY.  DTE REQUIRED WIT HIN 12 MONTHS.  DEFER TO M-CHECK VISIT FEB 2016.  GVI WAS ACCOMPLISHED WITH NO DISCREPANCIES FOUND.  OK TO MAINTENANCE FERRY FLIGHT FOR M-CHECK.  DTA AND SUBSEQUENT ER/A REVISION TO BE ACCOMPLISHED DURING 
M-CHECK VISIT.
